# SDR UALA2010102203905

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,537 hours, 13,023 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT WELL LEAKING HYDRAULIC FLUID. FOUND RT SYS RELIEF VALVE LEAKING FROM LOWER UNION. REPLACED PACKING AND SERVICED HYDRAULICS, OPS CHECKS GOOD.
